Volume 15, issue 1 (2011)

Recent Issues

Volume 22
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Zariski dense surface subgroups in $\mathrm{SL}(3,{\bf Z})$

Darren D Long, Alan W Reid and Morwen Thistlethwaite

Denseness and Zariski denseness of Jones braid representations

Greg Kuperberg

Rigidity versus flexibility for tight confoliations

Thomas Vogel

Biharmonic functions on groups and limit theorems for quasimorphisms along random walks

Michael Björklund and Tobias Hartnick

The topology of toric symplectic manifolds

Dusa McDuff

Totally nonsymplectic Anosov actions on tori and nilmanifolds

David Fisher, Boris Kalinin and Ralf Spatzier

Some new examples with almost positive curvature

Martin Kerin

Topological properties of Hilbert schemes of almost-complex four-manifolds II

Julien Grivaux

On discreteness of commensurators

Mahan Mj

Moduli spaces and braid monodromy types of bidouble covers of the quadric

Fabrizio Catanese, Michael Lönne and Bronislaw Wajnryb

A short proof of the Göttsche conjecture

Martijn Kool, Vivek Shende and Richard P Thomas

Erratum to the article Embeddings from the point of view of immersion theory: Part I

Michael Weiss

Madsen–Weiss for geometrically minded topologists

Yakov Eliashberg, Søren Galatius and Nikolai Mishachev

Braid ordering and the geometry of closed braid

Tetsuya Ito

Erratum to the article A simply connected surface of general type with $p_g=0$ and $K^2=3$

Heesang Park, Jongil Park and Dongsoo Shin

Galois actions on homotopy groups of algebraic varieties

Jonathan P Pridham

Publication of this issue is now complete.